Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 52, Number 1 (2000), 41-50.
Conformal deformations of submanifolds in codimension two
Let , be a conformally deformable submanifold of euclidean space in codimension two. In this paper we show that if the submanifold has sufficiently low conformal nullity, a generic conformal condition, then it can be realized as a hypersurface of a conformally deformable hypersurface. The latter have been classified by Cartan early this century. Furthermore, it turns out that all deformations of the former are induced by deformations of the latter.
J. Math. Soc. Japan, Volume 52, Number 1 (2000), 41-50.
First available in Project Euclid: 10 June 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
DAJCZER, Marcos; TOJEIRO, Ruy. Conformal deformations of submanifolds in codimension two. J. Math. Soc. Japan 52 (2000), no. 1, 41--50. doi:10.2969/jmsj/05210041. https://projecteuclid.org/euclid.jmsj/1213107654